# SDR DL72S992607

- Difficulty date: November 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805EA
- Make and model: Boeing 727225
- Aircraft serial: 22436
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT HOLD SCHEDULED CABIN PRESSURE WITH SINGLE PACK OPS AT FL 210.  CABIN WAS 8000 FT, CLIMBING 500-700 FEET PER MIN.  DESCENDED TO 15,000 TO HOLD LEVEL AT 8000 FEET CABIN PRESSURE.  PRESSURIZED ACFT.  FOUND AIR LEAKS AT L-1 AND R-1 DOOR SCUFF PLATES.  REPAIRED PLATES AND SEALS ON BOTH DOORS.  REPLACED RIGHT PNEUMATIC HIGH PRESSURE REGULATOR AS PRECAUTION.
